# SDR CA960708002

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 401
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 5045010
- Condition: Fractured
- Location: R/H Main Gear
- Part time: 9,921 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR UP SELECTION AFTER TAKEOFF, A LOUD BANG WAS HEARD. THE AIRCRAFT CONTINUED AND AFTER GEAR DOWN SELECTION, THE R/H MAIN GEAR FAILED TO INDICATE LOCKED. AIRCRAFT LANDED WITHOUT INCIDENT. IT APPEARED THAT TORQUE TUBE MAY HAVE BEEN CRACKED PREVIOUSLY AT ATTACH POINT FOR THE OPERATING ROD. A FLEET INSPECTION WAS COMPLETED WITH NO OTHER DEFECTS NOTED. PART IS INSPECTED AT EACH #3 CHECK EVERY 200 HOURS.
